(3 pack) Equate Dual Action Acetaminophen 250 mg and Ibuprofen (Nsaid) 125 mg Pain Reliever Tablets, 144 Count

★★★★★ 4.9 54 reviews

US$11.84
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by pushpagiridentalcollege.com
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$11.84
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by pushpagiridentalcollege.com
Free 30-day returns Details

Product details

Management number 240366616 Release Date 2026/07/16 List Price US$11.84 Model Number 240366616
Category

Don't let aches and pains keep you from doing what you love, the Equate Dual Pain Reliever Caplets is a dual action caplet that provides temporary relief of minor aches and pains due to menstrual cramps, headache, backache, toothache and minor pain of arthritis. Contains two medicines: 250mg/125mg of acetaminophen/ibuprofen in each caplet. For adults and children 12 years and over. This product is gluten free. Get the pain relief you need with the Equate Dual Pain Reliever Acetaminophen/Ibuprofen Tablets 144ct. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

  • Dual Pain Reliever
  • Contains two Medicines
  • Dual Action
  • Includes 144 caplets at 250mg/125mg each
  • Compare to Advil® Dual Action active ingredients
  • For adults & children 12 years and over
  • Gluten Free
  • Tamper-evident packaging
Over-the-counter medicine type Ibuprofen, Acetaminophen, Pain Relief
Health concern Body Aches & Pains
Active ingredients Acetaminophen;Ibuprofen, Ibuprofen
Medicine strength 250mg:125mg
Dosage Do not take more than directed; do not take more than 6 caplets in 24 hours, unless directed by a doctor; adults and children 12 years and over, take 2 caplets every 8 hours while symptoms persist. Children under 12 years, ask a doctor.
Instructions Do not take more than directed; do not take more than 6 caplets in 24 hours, unless directed by a doctor; adults and children 12 years and over, take 2 caplets every 8 hours while symptoms persist. Children under 12 years, ask a doctor.
Brand Equate
Age group Adult
Form Caplet
Symptoms Dual Pain Reliever
Flavor Unflavored
Required storage condition Cool & Dry Place Storage
Ingredient preference Gluten-Free
Features Extended Release
Ingredient properties Non-Comedogenic
Treatment effective time 8 h
Inactive ingredients carnauba wax, colloidal silicon dioxide, croscarmellose sodium, crospovidone, ferric oxide red, ferric oxide yellow, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, sodium lauryl sulfate, stearic acid and titanium dioxide
Size 144 Caplets (capsule shaped tablets)
Count per pack 144
Product net content parent 144 Count
Net content statement 144 Caplets (capsule shaped tablets)
Product net content uom Count
Items included 144 Caplets (capsule shaped tablets)
Retail packaging Single Piece
Stop use indications Stop use and ask a doctor if: ■ you experience any of the following signs of stomach bleeding: • feel faint • vomit blood • have bloody or black stools • have stomach pain that does not get better ■ you have symptoms of heart problems or stroke: • chest pain • trouble breathing • weakness in one part or side of body • slurred speech • leg swelling ■ pain gets worse or lasts more than 10 days ■ sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness ■ redness or swelling is present in the painful area ■ any new symptoms appear. Temporarily relieves minor aches and pains due to: ■ headache ■ toothache ■ backache ■ menstrual cramps ■ muscular aches ■ minor pain of arthritis
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.9 out of 5
★★★★★
54 ratings | 22 reviews
How item rating is calculated
View all reviews
5 stars
89% (48)
4 stars
1% (1)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (5)
Sort by

There are currently no written reviews for this product.